# SDR AALA200802275

- Difficulty date: September 5, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 20G MISSING LENS. REPLACED LENS FOR EMERGENCY LIGHTS AT SEAT 20G. SYSTEM GROUND CHECKED NORMAL OPERATION. (K)
